# SDR UIEA99071

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Part number: 65B8910820
- Condition: Cracked
- Location: Pylon
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1, 2, 3, 4, PYLONS EXTERIOR RIGHT PRE-COOLER EXHAUST CUTOUT FOUND WITH CRACK,AND NR 3 STIFFENER CRACK.  REPAIRS CARRIED OUT IAW BOEING TELEXS AND SB 747-54-2163 R1 AND SB 747-54A2158 R2.  THE SB REVS HAVE BEEN APPROVED ALTERNATE METHOD OF COMPLIANCE.  (M)
